Learn from patients with pain similar to yours

CatchMyPain Community and Pain Diary App to manage chronic illness

Dropping drinks and ipad!

Jul 20, 2014 4:52 PM

does anyone else get so tired from illness and/or Meds that you drop a full drink or your ipad on yourself because you fall asleep soooo suddenly? it's crazy. It not narcolism, just so tired and affected! my husband is considering offering me a bib with my coffee!!!

Jul 20, 2014 6:27 PM

yep dropped a full mug of coffee all over me two weeks ago cos I was so dopey and tired with my meds! thank god I was at home.

Jul 26, 2014 9:47 AM

I don't drop things from falling asleep but I get these weird muscle jerks in my hand that causes me to drop things. I am always dropping things like my keys and my BlackBerry. Its also difficult to use the laptop because I am constantly tapping the pad or hitting a key unintentionally. The medications cause this, not sure if its the narcotics or the neuro drugs like Lyrica. I also get headaches, blurred vision, shaky eyes, foggy head, lethargic, etc, etc, etc. Life's great.

Jul 26, 2014 5:46 PM

Thankfully I am not dropping things, but it is my concentration that is affected by meds. I am trying to do freelance writing and this sure messes things up. Also having dizziness and louder ringing in my ears on and off. The ringing is worse at night of course. Have a recording of gentle rain that helps then.

Aug 10, 2014 7:27 AM

dropping things is a regular occurrence for me. it is very frustrating and I often count the number of things dropped per day. I have attributed this to the brain injury suffered as a result of the pick-up truck that hit me on a bicycle. after reading other blogs here, I am thinking it may be due to the large daily doses of gabapentin for phantom pain (leg was amputated as a result of same accident). which is worse, dropping things or intense pain? PAIN. so, I have a protective cover for the ipad & phone and give myself some slack when dropping things. give yourself a break.

Sep 29, 2014 9:11 AM

i too have dropsy syndrome and can so relate to coffee cups that inadvertently self empty when i least expect it. being on high doses of Lyrica and opiods has certainly caused major issues with my ability to think clearly and my short term memory is non existent. it is a running joke that i cant walk i to a room without forgetting the reason i was there for. I am hoping that the switch over to Gabapentin might help a little as i find it so frustrating and constantly lose my train of thought.

Ready to start relieving your pain?

Join Community